# SDR ASAA2013080295731

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 17,385 hours, 5,162 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Activated
- Location: Filter Element
- Component: Filter Element
- Component part number: 38809381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD N8005001, FOUND APU OIL FILTER INDICATOR POPPED.  ACFT GROUNDED.  R & R APU OIL FILTER ELEMENT, AND SERVICED FILTER INDICATOR IAW AMM 49-91-13. OPS AND LEAK CK GOOD, NO DEFECTS NOTED.
